# SDR FDEA201207262697

- Difficulty date: July 26, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 535, LONGERON 21L MISREPAIRED.   REPAIRED IAW SRM 53-20-07, FIG 202, REPAIR 1, REV 50 EO 1-5100-7-5001B, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
